Multiple pole rational-function approximations for unsteady13; aerodynamics

Tewari, Ashish and Brink-Spalink, JAN (1992) Multiple pole rational-function approximations for unsteady13; aerodynamics. Journal of Aircraft, 30 (3). pp. 426-428. ISSN 0021-8669

Full text available as:
[img] PDF
Download (994Kb)

    Abstract

    Multiple-pole rational-function approximation (RFA)is examined from a mathematical standpoint. It is concluded that the multiple-pole RFA is dictated in the function space by the constrained optimization theory, thus validating the need for this approximation.

    Item Type: Journal Article
    Additional Information: Copyright for this article belongs to AIAA
    Uncontrolled Keywords: Approximation;Optimization;Aerodynamics;Aircraft;Poles;13; Aeroelasticity;Rational functions;Unsteady aerodynamics; Least squares method;Matrices (Mathematics);Transfer functions
    Subjects: AERONAUTICS > Aeronautics (General)
    Division/Department: Structures Division, Other
    Depositing User: M/S ICAST NAL
    Date Deposited: 24 Mar 2010
    Last Modified: 07 Jun 2010 16:11
    URI: http://nal-ir.nal.res.in/id/eprint/4383

    Actions (login required)

    View Item